hrcak mascot   Srce   HID

Mathematical Communications, Vol.17 No.1 June 2012.

Original scientific paper

On a decomposition of partitioned J-unitary matrices

Vedran Šego ; Department of Mathematics, University of Zagreb, Zagreb, Croatia

Fulltext: english, pdf (247 KB) pages 265-284 downloads: 508* cite
Šego, V. (2012). On a decomposition of partitioned J-unitary matrices. Mathematical Communications, 17(1), 265-284. Retrieved from

We propose a new decomposition of hyperbolic block-unitary matrices into a product of a hyperbolic block-rotation and a block-diagonal hyperbolic unitary matrix. A similar result is known in the real space equipped with the Euclidean scalar product, but we generalize it to the complex spaces equipped with hyperbolic scalar products.
We shall also present an example how such a decomposition might be used to calculate other decompositions with block-operations.

hyperbolic scalar product; decomposition; 2HSVD; semidefinite J-polar decomposition; unitary matrices; matrix root; indefinite QR; hyperbolic CS decomposition

Hrčak ID: 83080


Visits: 654 *